ICD-9 Diagnosis Code 961.9

Pois-anti-infect NEC/NOS

Diagnosis Code 961.9

ICD-9: 961.9
Short Description: Pois-anti-infect NEC/NOS
Long Description: Poisoning by other and unspecified anti-infectives
This is the 2014 version of the ICD-9-CM diagnosis code 961.9

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 961 Poisoning by other anti-infectives

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental 4-quinolones poisoning
  • Accidental ceftazidime overdose
  • Accidental flucytosine overdose
  • Accidental flucytosine poisoning
  • Accidental latamoxef poisoning
  • Accidental netilmicin overdose
  • Accidental netilmicin poisoning
  • Accidental nitrofuran derivative overdose
  • Accidental nitrofuran derivative poisoning
  • Accidental poisoning by anti-infectives
  • Accidental sodium fusidate overdose
  • Accidental tobramycin poisoning
  • Accidental trimethoprim overdose
  • Accidental trimethoprim poisoning
  • Aminoglycosides overdose
  • Antibacterial drug overdose
  • Anti-infective overdose
  • Flucytosine overdose
  • Flucytosine overdose of undetermined intent
  • Flucytosine poisoning of undetermined intent
  • Fusidic acid overdose
  • Gentamicin overdose
  • Intentional 4-quinolones poisoning
  • Intentional flucytosine overdose
  • Intentional flucytosine poisoning
  • Intentional latamoxef poisoning
  • Intentional netilmicin overdose
  • Intentional netilmicin poisoning
  • Intentional nitrofuran derivative overdose
  • Intentional nitrofuran derivative poisoning
  • Intentional sodium fusidate overdose
  • Intentional tobramycin overdose
  • Intentional tobramycin poisoning
  • Intentional trimethoprim overdose
  • Intentional trimethoprim poisoning
  • Netilmicin overdose
  • Netilmicin overdose of undetermined intent
  • Nitrofuran derivative overdose
  • Nitrofuran derivative overdose of undetermined intent
  • Nitrofuran derivative poisoning of undetermined intent
  • Poisoning by antibacterial drug
  • Poisoning by anti-infective agent
  • Poisoning by flucytosine
  • Poisoning by nitrofuran derivatives
  • Poisoning by nonantibiotic anti-infective
  • Sodium fusidate overdose
  • Sodium fusidate overdose of undetermined intent
  • Sodium fusidate poisoning of undetermined intent
  • Tobramycin overdose
  • Tobramycin overdose of undetermined intent
  • Tobramycin poisoning
  • Tobramycin poisoning of undetermined intent
  • Trimethoprim overdose
  • Trimethoprim overdose of undetermined intent

Previous Code
Previous Code 961.8
Next Code
962.0 Next Code